Vol. 5, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Coassembly is a homotopy limit map

Cary Malkiewich and Mona Merling

Vol. 5 (2020), No. 3, 373–394
Abstract

We prove a claim by Williams that the coassembly map is a homotopy limit map. As an application, we show that the homotopy limit map for the coarse version of equivariant A-theory agrees with the coassembly map for bivariant A-theory that appears in the statement of the topological Riemann–Roch theorem.

In memory of Bruce Williams

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 18.208.202.194 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
coassembly, $A$-theory, equivariant $A$-theory, homotopy limit, bivariant $A$-theory
Mathematical Subject Classification 2010
Primary: 19D10, 55P42, 55P91
Milestones
Received: 16 May 2019
Revised: 29 January 2020
Accepted: 15 February 2020
Published: 28 July 2020
Authors
Cary Malkiewich
Department of Mathematics
Binghamton University
Binghamton, NY
United States
Mona Merling
Department of Mathematics
University of Pennsylvania
Phialdelphia, PA
United States